sexual side effects question

Ask about and discuss antidepressants here.

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
concerned b/f
Guest
Posts: 1
Joined: Wed Aug 03, 2005 1:31 am
Location: Portland, OR

sexual side effects question

Postby concerned b/f » Wed Aug 03, 2005 1:41 am

My new girlfriend is bipolar and takes cymbalta, lexapro, and buspirone. She is bashful about this, so I am getting information for her. As a side effect she has difficulty reaching orgasm, even when pleasing herself. Is there something else she can try taking? Please, any suggestions are welcome. Thanks.

haris123
Guest
Posts: 4
Joined: Sun Sep 18, 2005 9:56 am
Location: shikarpur sindh, pakistan
Contact:

sexual dysfunction

Postby haris123 » Fri Sep 30, 2005 4:17 am

DEAR , ur girl friend suffering from sexual dysfunctin only due to side effects of medicines she is using, do not worry , she will be o.k , please inform me about quantity of medicines , i will tell u the way. dear , it is very common that when patient taking anti-depressant/ anxiolytic medicines , some of them feel severe sexual dysfunction, please reply drsirajahmed@hotmail.com or we meet at the same page
every one welcome to ask questions


Return to “Antidepressants”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.